# SDR FDEA201005111505

- Difficulty date: May 11, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- Engine: Pwa JT8D15
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65183861
- Condition: Cracked
- Location: Bs 1166-1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22L CORRODED, BETWEEN STA 1166 - 1183, UPPER SURFACE OF UPPER   CHANNEL.  CUTOUT DAMAGED SECTION OF STRINGER DIM: 25" .3750 AT STA 1166-1183 IAW SRM 53-10-3,  FIG 1.  FABRICATED STRINGER REPAIR FROM BAC 1498-143 7075T62 DIM: 25" .3750 & SPLICE FROM BAC 1498-132 7075T62 DIM: 15" .7500 IAW SRM 53-10-3, FIG 1 REV 102. INSTALLED STRINGER & SPLICE IAW SRM 51-30-2.
